# SDR ABXA9701200

- Difficulty date: July 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N900AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47380
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5911408501
- Condition: Cracked
- Location: Bs 253-319
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FUSELAGE SKIN CRACKED AND CORRODED IN MOUNTING AREAS FS 253 TO 319 FOR NR 1, 2 ADF LOOP ANTENNAS, AD 97-03-05.  REPAIRED IAW ABX REA D953-20037-MR.
